# SDR AU970650

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 50450181
- Condition: Faulty
- Location: Mlg Scissor
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SCISSOR LINK CENTRE BOLT PULLED THROUGH LOWER LINK ALLOWING WHEEL TO ROTATE LATERALLY - DURING LANDING THE TYRE AND TUBE BLEW OUT - SUSPECT CAUSED BY FAULTY WASHER AND/OR BUSHING
